Diazepam overdose








Valium Contraindications - RxList

7/15/2014
03:38 | Author: Jeremy Rodriguez

Diazepam overdose
Valium Contraindications - RxList

Overdose of benzodiazepines is usually manifested by central nervous system depression ranging from drowsiness to coma. In mild cases, symptoms include.

Special attention should be paid to respiratory and cardiac function in intensive care. Following overdose with oral benzodiazepines, general supportive measures should be employed including the monitoring of respiration, pulse, and blood pressure. General supportive measures should be employed, along with intravenous fluids, and an adequate airway maintained. Vomiting should be induced (within 1 hour) if the patient is conscious. Gastric lavage should be undertaken with the airway protected if the patient is unconscious.

Comments (1)Read more



Can you overdose (OD) on Valium? Addiction Blog

5/14/2014
05:36 | Author: Chloe Allen

Diazepam overdose
Can you overdose (OD) on Valium? Addiction Blog

While it is difficult to overdose on Valium alone, there are risk associated with taking large amounts of the drug. More on how much Valium is.

Pleeeez…Valium blues are put on top of AK brownies to make you dance with the stars.

Other medications combined with the Valium may also cause overdose, or make these effects more pronounced. Slow or shallow breathing is the most dangerous complication of Valium overdose. In some cases, Valium overdose might stop your breathing compley.

To connect families and individuals struggling with addiction to necessary and appropriate treatment options.

And when taken at high doses or mixed with other drugs, Valium can cause a slowed heartbeat or breathing problems.

Comments (2)Read more

Diazepam overdose Medical Information

3/13/2014
07:54 | Author: Allison King

Diazepam overdose
Diazepam overdose Medical Information

Article about Diazepam overdose. Includes illustrations and topical information provided by ADAM and.

Follow: Google+ Facebook Twitter YouTube RSS.

Determine the following information:

This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products.

You can call for any reason, 24 hours a day, 7 days a week. This is a free and confidential service. All local poison control centers in the United States use this national number.

Comments (3)Read more

What happens if I miss a dose (Valium)? - eMedicineHealth

11/22/2014
01:08 | Author: Chloe Allen

Diazepam overdose
What happens if I miss a dose (Valium)? - eMedicineHealth

An overdose of diazepam can be fatal. Overdose symptoms may include extreme drowsiness, loss of balance or coordination, limp or weak muscles, or fainting.

Ask your doctor before taking diazepam with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures. Taking diazepam with other drugs that make you sleepy or slow your breathing can cause dangerous or life-threatening side effects.

Share this Article:. Your use of the content provided in this service indicates that you have read,understood and agree to the End-User License Agreement,which can be accessed by clicking on this link.

Be careful if you drive or do anything that requires you to be alert.

Comments (4)Read more

Diazepam Overdose Symptoms, Signs, and Treatment - Project Know

9/21/2014
01:50 | Author: Jeremy Rodriguez

Diazepam overdose
Diazepam Overdose Symptoms, Signs, and Treatment - Project Know

Diazepam overdose symptoms can be severe and should be treated immediay. The signs of an overdose on diazepam should be recognizable to anyone.

Those who have taken the medication through an IV are more likely to have complications than those who have taken too many pills. According to UMM, the chances of recovery from a diazepam overdose are high.

(800). Whether you need to find addiction treatment close to home or want to get clean start in a new environment, we can help.

To Receive a Call Back:

Thank you for submitting your information. A representative will call you shortly.

You can also contact us via:

Or browse treatment in your area (800).

Crack cocaine addiction treatment can help an addicted.

At the emergency room, someone with diazepam overdose symptoms will be treated quickly to prevent damage in the body.

Comments (5)Read more